# SDR AALA20110122DFW05

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 39,065 hours, 5,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FORWARD GALLEY FLOOR PROXIMITY EMERGENCY LIGHT HOUSING IS BROKEN.  REPLACED LIGHT ASSEMBLY FOR LEFT SIDE OF FORWARD GALLEY FLOOR PROXIMITY EMERGENCY LIGHT.  OPS CHECKS NORMAL.
